# SDR MWEA98946

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Linkage
- Part number: DREF4286
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE STALL INDICATION FAILURE LIGHT CAME ON AUTO SPOILER DO NOT USE LIGHT WITH SMELL IN CABIN.  PERFORMED AIR TURNBACK. MAINTENANCE FOUND GROUND SHIFT LINKAGE DISCONNECTED AND RECONNECTED.
